CASE PRESENTATION: A 56 year old male with a history of peripheral T-cell lymphoma status post peripheral blood stem cell transplant complicated by intestinal graft-versus-host disease presented with two days of fevers to 100.3, chills, malaise and pleuritic chest pain. His medications included prednisone 15 mg daily and sirolimus 1 mg daily. His initial physical exam was remarkable for cachexia. Lung fields were clear to auscultation bilaterally. No skin lesions were appreciated. His complete blood count was significant for 1,300 white blood cells and 22,000 platelets with a hemoglobin of 8.0 gm/dL. Chest x-ray and subsequent CT scan showed a left upper lobe consolidation, as well as subpectoral and axillary lymphadenopathy suggestive of recurrence of his disease. Bronchoscopy was done with bronchoalveolar lavage of upper lobe consolidations. Airway evaluation showed two raised violaceous vascular-appearing lesions in the lateral wall of the upper trachea suspicious for Kaposi Sarcoma. A repeat physical exam was done showing a similar raised violaceous lesion on penile shaft. Punch biopsies of penile lesions were consistent with Kaposi Sarcoma. The patient was diagnosed with Kaposi Sarcoma, likely secondary to immunosuppression from medication to treat his graft-versus-host disease. He was treated for ten days for health-care associated pneumonia, and started on pegylated liposomal doxorubicin as outpatient.